# SDR SWAA2019082766333

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 35,541 hours, 25,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C304319
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ALL 4 ESCAPE SLIDE FITTINGS LOOSE.      SECURED FITTINGS IAW AMM.
